# SDR SIMA20131014004

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 29,617 hours, 25,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CABIN DOOR DIFFICULT TO OPEN.  LUBE AND OPS CHECK CABIN DOOR IAW AMM 53-21-02.  OPS CHECK GOOD.
